# SDR HEEA087188

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: 2111328
- Part serial: NA
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FILTER ELEMENT INOPERATIVE. REPAIRED.
